What pain reliever can you take when pregnant?
What pain reliever can you take when pregnant? - Medication pain reliever/pain or commonly known analgesic very much for sale free. Pain relief medications are generally also have the benefits of lowering fever (antipiretika). That’s why these drugs are called analgesic-antipiretika.
What pain reliever can you take when pregnant?
Medicines analgesic this there are various brands that contain nutritious substanceare the same, but different. To find out what the content of nutritious substances in a drug, or rather how the composition of a medicine, please read the information provided on the label/packaging carefully. Better yet, if you always take the time read the leaflets or brochures that are usually included in the packaging of the drug before you consume or even before deciding to buy the drug. Leaflets usually contain more complete information compared to the description provided on the label. On the leaflets listed, among others, composition, indications, contraindications, and other important information regarding the drug.
Medications that you can take while pregnant
There are several kinds of substances analgesic (pain reliever) being sold freely, such as paracetamol (acetaminophen/acetaminophen, other names) and drugs that are included in the NSAID (nonsteroidal anti-inflammatory drugs), such as aspirin and ibuprofen, Mefenamic acid. Each compound analgesic has a way of working and of different nature. One pain reliever drug may contain one kind of substance only, but may also be combined with other substances, which are intended to add improved or to reduce side effects.
Medication pain reliever sold these can generally be used to relieve either headache, toothache, or other pain, such as joint pain and soreness when menstruation. The factors that you should consider in choosing a drug analgesic, especially is your own health condition. Do you have any disease or health disorder tendencies of certain substances are contraindicated from active content. So you can choose the drug analgesia are suitable for you, you should know first how the nature of some of the analgesic contained in medications pain reliever sold freely here.
Aspirin has been a popular analgesic since the 60s. Formerly the aspirin used asanalgesic-antipyretic good for adults as well as children. Now its use for children best avoided because a connection found the use of aspirin in children with Reye’s syndrome, a disorder of the actual health of the rare but fatal nature.
Aspirin is effective to relieve aches and pains, such as headache and toothache. It is also efficacious for drug fever (heat loss) and anti-inflammatory. Currently aspirin is still recommended for use as a pain reliever for adults. Even the newest research results reveal the aspirin has other benefits that can prevent blood clotting, so under the supervision of a doctor can be used to help prevent major heart attack or stroke.
However, because these properties also aspirin is forbidden to be consumed by people who are wearing medicines, anti blood clotting, as it is feared will cause anti blood clotting effects became too strong, so it can cause bleeding, especially in the stomach. Aspirin should not be used if you have heartburn, peptic ulcers, asthma, rheumatism, high blood pressure, liver or kidney disease, or are prone to bleeding, as aspirin can worsen the State of Your disease. Chest pains while pregnant also need to be careful taking aspirin. Because of the effect that stimulates the stomach, we recommend medications containing aspirin was drunk after a meal.
Analgesic the most widely circulated is paracetamol. In addition to pain relief, nutritious as well as paracetamol-lowering fever. If used properly, causing only a few paracetamol side effects. One of the disadvantages of paracetamol is can cause liver damage if used in high doses. Therefore, people who have impaired liver function are prohibited from taking paracetamol. However, paracetamol does not cause stomach pain. Therefore, those who cannot taking aspirin because it causes pain or unpleasant taste in the stomach, can use paracetamol as a remedy and pain reliever fever went down.
The American Geriatric Society recommends the use of paracetamol as a lower back pain while pregnant on elderly people. Similarly, The American College of Rheumatology recommends the use of paracetamol for treating mild to moderate osteoarthritis.
Mefenamic acid is often prescribed by a dentist to cope with pain or toothache and also for pain when menstruation. Mefenamic acid should not be given to children or the elderly, for it can give side effects in the form of diarrhea especially on the elderly. Like aspirin, mefenamic acid can also stimulate the stomach; therefore do not be given in patients who tend to have stomach ulcers or other stomach disorders, as well as in people who are allergic to aspirin. Medicines containing Mefenamic acid should not be consumed more than one week, unless your doctor recommends it.
Analgesic-other antipiretika substances is ibuprofen. Ibuprofen helps relieve pain and lower heat, but in doses that are allowed as drug-free (which can be purchased without a prescription), ibuprofen is not efficacious as an anti-inflammatory. Do not be taking medicines that contain ibuprofen if you heartburn, asthma, high blood pressure, heart or kidney. Similarly do not consume ibuprofen if you are allergic to aspirin. Pregnant women should also not take this medication without consulting your doctor first.
As the other medications, even though the sale is free does not mean that these drugs do not contain the potential dangers. In medical science, there are dogmas, which States, “every drug is poison.” (However, do not be reversed, because of course not every poison is a drug). This means, every drug can be toxic if not used properly. Therefore, understand first the properties of each substance this analgesic before you buy, so that you can choose a drug analgesic that fits your needs. If you are in doubt, ask your doctor or pharmacist on the description in the place you buy the drugs. Anyway you need to note, pain medicine while pregnant is just treating the symptoms of pain to taste only, so do not treat the source of the ailment. Therefore, do not consume any free medications more than recommended dose. If your back pain while pregnant after more than three days, you should immediately consult a doctor. Once again, each drug is toxic, if not used with dosage and usage. Do not haphazardly taking drugs, because the consequences can be fatal.